Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 340, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 6, 2007, 2:09 AM CDT for Rains County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 6, 2007, 2:09 AM CDT (07:09 UTC)
- Expired
- Jul 6, 2007, 4:15 AM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Rains County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 145 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 3:45 AM CDT | FLASH FLOOD | Point, TX | TWO COUNTY ROADS REMAIN IMPASSIBLE. UNCOMFIRMED REPORT OF VEHICLE SWEPT INTO A CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 060710
FFWFWD
TXC379-060915-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
209 AM CDT FRI JUL 6 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RAINS COUNTY IN NORTHEAST TEXAS...
* UNTIL 415 AM CDT
* AT 209 AM CDT...LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORT
FLASH FLOODING FROM CONTINUE RAINS MOVING UP INTO THE COUNTY...
ESPECIALLY AT POINT AND FLATS. ADDITIONAL...LOCALIZED RAINFALL
AMOUNTS TO BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE THE NEXT
SEVERAL HOURS ACROSS THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EMORY...
POINT...FLATS AND EAST TAWAKONI
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3276 9575 3279 9578 3279 9588 3289 9597
3296 9594 3298 9593 3297 9568 3296 9566
3272 9564 3272 9564
$$1 follow-up statement
000
WGUS74 KFWD 060831
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT FRI JUL 6 2007
TXC379-060915-
RAINS TX-
330 AM CDT FRI JUL 6 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR RAINS
COUNTY...
AT 330 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT TO MODERATE RAINFALL ACROSS THE WARNED AREA.
ADDITIONAL...LOCALIZED AMOUNTS TO BETWEEN ONE HALF AND ONE INCH WILL
BE POSSIBLE...ONLY AGGRAVATING THE ONGOING FLASH FLOOD SITUATION
ACROSS THE COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EMORY...FLATS AND
EAST TAWAKONI
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3276 9575 3279 9578 3279 9588 3289 9597
3296 9594 3298 9593 3297 9568 3296 9566
3272 9564 3272 9564
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 12:29 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 6, 12:29 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1229 AM CDT FRI JUL 6 2007 .UPDATE... ISSUED A QUICK UPDATE TO LOWER POPS WEST OF INTERSTATE 35 FOR THE OVERNIGHT PERIOD /06Z-12Z/. HEAVIEST RAINFALL AND FLOODING WILL CONTINUE FROM PARIS...TO ATHENS...TO PALESTINE...AS THE LOW LEVEL JET FEEDS THE EASTERN SIDE OF OUR LOW WITH MOISTURE/INSTABILITY. WE WILL BE TAKING A CLOSE LOOK AT THE ORIENTATION OF POPS FOR TODAY /AFTER 12Z/ AND CONSIDERING CANCELLING THE FLASH FLOOD WATCH FOR SOME WESTERN AREAS. UPDATED PRODUCTS AVAILABLE. SCHULTZ && .PREV DISCUSSION... /ISSUED 1136 PM CDT THU JUL 5 2007/ AVIATION... 1136 PM / 0436 UTC. UPPER LEVEL MOVING SLOWLY NORTHEAST WITH SHRA SHIELD MAINLY ON THE NORTH TO EAST SIDE. SOME OF THIS RAIN WILL SPREAD BACK OVER THE KDFW TRACON TONIGHT AND BOTH KACT AND KDFW TRACONS FRIDAY MORNING. LOW LEVELS WILL REMAIN NEARLY SATURATED THROUGH FRIDAY MIDDAY WITH PERIODS OF RA AND MVFR TO IFR CIGS/VIS. CIGS/VIS GENERALLY MVFR FRIDAY AFTERNOON WITH A CHANCE OF BECOMING VFR AFTER SUNSET. WIND FLOW TO REMAIN NORTH-NORTHEASTERLY THROUGH FRIDAY...THEN L/V AFTER SUNSET. 75 UPDATE... 821 PM. A FEW MINOR TWEAKS TO TONE RAIN CHANCES OVER THE WRN 2/3 OF N TX FOR THIS EVENING...WHILE KEEPING POPS/QPF VERY HIGH OVER AREAS E OF I-35...AS ANOTHER SPOKE OF MID LVL ENERGY CONTINUES LIFTING NWD ACROSS THESE AREAS. UPPER LOW PER SATELLITE/RADAR TRENDS LOOKS TO BE IN THE VICINITY OF MARLIN OR FALLS COUNTY JUST SE OF WACO...DRIFTING SLOWLY NNE ATTM. FLASH FLOOD WARNINGS IN EFFECT CURRENTLY FOR HENDERSON /ANDERSON COUNTIES...AND MORE MAY BE NEEDED FURTHER NORTH TOWARD CANTON/EMORY/SULPHUR SPRINGS THE NEXT 3-6 HOURS. WE EXPECT S/W TO SLOW DOWN AS IT NEARS THE RED RIVER NEAR PARIS BY MIDNIGHT AND AFTER...AS DEFORMATION ZONE IS PARKED ACROSS SE OK AREA. THIS COULD LEAD TO FAIRLY WIDESPREAD FLASH FLOODING OVERNIGHT INTO FRI A.M EAST OF A SHERMAN...MCKINNEY...DALLAS...WAXAHACHIE...CORSICANA.. FAIRFIELD LINE. BEARS WATCHING WITH ANTECEDENT OVER-SATURATED SOILS. ACTIVITY SHOULD BE MORE SCATTERED TO THE W/NW OF THE UPPER LOW CENTER OR OVER AREAS W OF I-35. OTHERWISE...FFA/FCST UPDATE SENT WITH THIS TREND IN MIND. ALSO UPDATED ALL OTHER TRENDS IN FCST. UPDATE SENT ALREADY. PREV DISCUSSION... /ISSUED 558 PM CDT THU JUL 5 2007/ AVIATION... 558 PM CDT / 2258 UTC. UPPER LOW STILL LOCATED NEAR KTPL WITH PRECIPITATION SHIELD WRAPPED AROUND IT AND AFFECTING MUCH OF THE REGION. EXPECTED PRECIPITATION TO DIMINISH THIS EVENING THEN FLARE UP AGAIN OVERNIGHT THROUGH MID MORNING. UPPER LOW SHOULD BE MOVING NORTHWARD FRIDAY WITH MUCH LESS CONVECTION EXPECTED ACROSS NTX FRIDAY AFTERNOON. WILL HOLD ONTO GENERALLY MVFR CIGS THIS EVENING...THEN TREND TO LOW MVFR & IFR AFTER 06Z WITH PRECIPITATION RETURNING AS WELL. BECOMING MVFR FRIDAY MORNING...BUT SLOWLY. SURFACE WINDS GENERALLY NORTHEAST LT 10KTS BUT TRENDING MORE NORTHERLY WITH TIME. 75 DISCUSSION... 247 PM CDT. COMPLEX OF SHOWERS AND THUNDERSTORMS WHICH ORIGINATED ALONG THE COAST CONTINUES TO ROTATE SLOWLY NORTHWARD AND HAS SHOWED LITTLE SIGN OF DISSIPATING. HEAVIEST RAIN AREA IN THE CWA IS NOW CENTERED FROM WEATHERFORD TO FLOWER MOUND TO CANTON. THIS IS A PSEUDO-WARM RAIN SCENARIO WITH LITTLE LIGHTNING AND CELLS EXHIBITING A BOTTOM- HEAVY REFLECTIVITY STRUCTURE. RAINFALL RATES HAVE GENERALLY AVERAGED BETWEEN A QUARTER AND A HALF-INCH PER HOUR. MAIN UPPER LOW IS NOW EASILY LOCATED VIA RADAR NEAR GRANGER...AND IS PROGGED TO MOVE NORTH OVER THE NEXT 24 HOURS. FLOODING CONCERN WILL CONTINUE TO BE FOCUSED OVER THE SOUTH AND EAST...HOWEVER A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF THE CWA THROUGH 00Z FRIDAY. WITH SATURATED GROUNDS...MANY COUNTIES NEED ONLY A SMALL AMOUNT OF RAIN TO PRODUCE FLASH FLOODING. BOTH THE GFS AND NAM KEEP PRECIP BULLSEYES OVER THE CWA OVERNIGHT...AND WANT TO GENERATE ANOTHER MCS OVER THE EAST SIMILAR TO TODAYS. SATURDAY ALSO LOOKS WET...WITH THE EASTERN COUNTIES AGAIN HAVING THE HIGHEST RAIN CHANCES. PW VALUES WILL APPROACH 2.30 INCHES ON FRIDAY...WHICH IS EXTREMELY ABERRANT... EVEN FOR JULY. ON SUNDAY BOTH THE GFS AND NAM AGREE ON TAKING A MAIN PIECE OF ENERGY ASSOCIATED WITH THE UPPER LOW EAST AS THE JET STREAM DIVES SOUTH IN RESPONSE TO A PIVOTING SYSTEM IN EASTERN CANADA. THIS LEAVES NORTH TEXAS IN NORTHWEST FLOW ALOFT...DRYING OUT THE COLUMN SUBSTANTIALLY. THE BERMUDA HIGH WILL SLOWLY GAIN FOOTING AND BUILD WESTWARD BY TUESDAY...PUTTING NORTH TEXAS IN LIMBO AGAIN WITH WEAK TROUGHING ALOFT AND HIGH PRESSURE ON EITHER SIDE. MAJOR DISAGREEMENT EXIST AMONG THE MODELS AS FAR AS HIGH TEMPERATURES THIS WEEKEND. THE ETA KEEPS NORTH TEXAS RAINY AND CLOUDY LONGER THEN THE GFS...WHICH RESULTS IN MAJOR DISCREPANCIES FOR THE HIGH TEMPERATURES FORECAST ON SATURDAY. WILL CAUTIOUSLY TEMPER THE GFS...REMEMBERING THAT IS IT JULY IN NORTH TEXAS. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 84 71 89 74 91 / 60 20 20 20 20 WACO, TX 85 71 90 72 90 / 70 40 30 20 20 PARIS, TX 82 69 87 70 90 / 60 40 30 20 20 DENTON, TX 84 68 90 71 91 / 50 20 20 20 20 MCKINNEY, TX 84 70 89 69 90 / 60 20 20 20 20 DALLAS, TX 84 73 89 75 91 / 60 20 20 20 20 TERRELL, TX 84 71 88 73 91 / 60 30 30 20 20 CORSICANA, TX 84 71 87 72 89 / 70 40 30 20 20 TEMPLE, TX 85 70 88 72 89 / 70 50 30 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && SCHULTZ
Hazardous weather outlook, Jul 5, 8:27 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 827 PM CDT THU JUL 5 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 827 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF NORTH TEXAS TONIGHT. SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL BE QUITE ACTIVE EAST OF I-35 OVERNIGHT...ESPECIALLY AFTER MIDNIGHT AND PARTICULARLY EAST OF A BONHAM TO CENTERVILLE LINE. OVERNIGHT RAIN AMOUNTS UP TO 2 INCHES WITH ISOLATED POCKETS AROUND 3 INCHES ARE POSSIBLE. CLOUD TO GROUND LIGHTNING WILL BE A THREAT NEAR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN... THE THREAT OF HEAVY RAIN AND FLASH FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS FRIDAY. ALTHOUGH THE COVERAGE OF RAIN ACTIVITY WILL BE MUCH LESS THIS WEEKEND AND NEXT WEEK...INDIVIDUAL SHOWERS AND THUNDERSTORMS COULD PRODUCE VERY HEAVY RAINFALL AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVER NIGHT... GENERALLY EAST OF I 35.
In the hours before
Local storm report, Jul 6, 12:21 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLASH FLOOD ATHENS 32.20N 95.86W
07/06/2007 HENDERSON TX LAW ENFORCEMENT
SEVERAL ROADS FLOODED ACROSS THE COUNTY (HWY 175,
HWY31@FM3441 CLOSED,FM59 NEAR ATHENS...ETC)Local storm report, Jul 6, 12:51 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 2 W GREENVILLE 33.12N 96.14W
07/06/2007 HUNT TX LAW ENFORCEMENT
HWY 380 CLOSED 2 W OF GREENVILLE. HAWK COVE (BTWN
QUINLAN/W TAWAKONI) HAS FLOODING.Local storm report, Jul 6, 1:10 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
110 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM FLASH FLOOD PALESTINE 31.76N 95.65W
07/06/2007 ANDERSON TX LAW ENFORCEMENT
SEVERAL ROADS AND HWYS CLOSED. A FEW BRIDGES ARE OUT
ACROSS THE COUNTY.Local storm report, Jul 6, 1:48 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
148 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD 10 SSW CANTON 32.41N 95.93W
07/06/2007 VAN ZANDT TX LAW ENFORCEMENT
PARTS OF FM1256 AND FM1861 FLOODED. SO COULDNT DENOTE
SPECIFIC LOCALES ATTM.Local storm report, Jul 6, 1:58 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM FLASH FLOOD 9 SW EMORY 32.78N 95.88W
07/06/2007 VAN ZANDT TX LAW ENFORCEMENT
FM1325 FLOODED NEAR FLATT...SW OF EMORY.Local storm report, Jul 6, 2:07 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
207 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM FLASH FLOOD 12 NE CENTERVILLE 31.38N 95.83W
07/06/2007 LEON TX LAW ENFORCEMENT
FM542 AT KEECHI CREEK IS FLOODED. CREEKS IS FLOODING THE
ROAD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:23 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jul 5, 8:40 PM CDT | Flash Flood Warning | FWD | Anderson | 2 hr |
| Jul 5, 9:03 PM CDT | River Flood Warning | FWD | Collin | 48 hr |
| Jul 5, 9:36 PM CDT | Flash Flood Warning | FWD | Henderson | 114 min |
| Jul 5, 10:13 PM CDT | Flash Flood Warning | FWD | Rains | 4 hr |
| Jul 5, 10:40 PM CDT | Flash Flood Warning | FWD | Ellis, Kaufman | 4 hr |
| Jul 5, 10:40 PM CDT | Flash Flood Warning | FWD | Ellis, Hopkins, Hunt, Kaufman, Rockwall | 4 hr |
| Jul 5, 10:45 PM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Jul 5, 11:17 PM CDT | Flash Flood Warning | FWD | Van Zandt | 2 hr |
| Jul 6, 12:09 AM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| Jul 6, 12:29 AM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 3 hr |
| Jul 6, 1:36 AM CDT | Flash Flood Warning | FWD | Van Zandt | 114 min |
| Jul 6, 1:40 AM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Jul 6, 2:41 AM CDT | Flash Flood Warning | FWD | Hopkins, Hunt, Kaufman | 3 hr |
| Jul 6, 3:07 AM CDT | Flash Flood Warning | FWD | Leon | 113 min |
| Jul 6, 3:24 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 2 hr |
| Jul 6, 4:11 AM CDT | Flash Flood Warning | FWD | Rains | 3 hr |
| Jul 6, 4:55 AM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| Jul 6, 5:27 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| Jul 6, 5:44 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jul 6, 7:32 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jul 6, 10:48 AM CDT | River Flood Warning | FWD | Limestone | 22 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.